# SDR MASA2022101800244

- Difficulty date: October 18, 2022
- Submitted: October 22, 2022
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 42,108 hours, 33,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

14AC LOWER EMER EXIT LIGHTS INOP.  REPLACED BULB
